TITLE

Clinafloxacin in Serious Infections Caused by Multiply Resistant Pathogens

AUTHOR(S)
Tack, K.J.; Eiseman, I.; Zervos, M.
PUB. DATE
December 1999
SOURCE
Drugs;Dec1999 Supplement 2, Vol. 58 Issue 6, p260
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Focuses on the tolerability and efficacy of clinafloxacin in the treatment of infections due to multiply resistant pathogens. Methods; Results; Data on the adverse affects related to clinafloxacin.
ACCESSION #
9593506

 

Related Articles

  • Self-medication patterns among medical students in South India. Badiger, Sanjeev; Kundapur, Rashmi; Jain, Animesh; Kumar, Ashwini; Pattanshetty, Sanjay; Thakolkaran, Nimmy; Bhat, Nitasha; Ullal, Nowshin // Australasian Medical Journal;Apr2012, Vol. 5 Issue 4, p217 

    Background Self-medication results in wastage of resources, increases resistance of pathogens and generally causes serious health hazards such as adverse drug reactions, prolonged suffering and drug dependence. This study was undertaken to determine the reasons for self-medication and the...

  • Antibiotic choice makes little difference in CAP.  // Journal of Family Practice;Jun2005, Vol. 54 Issue 6, p494 

    The article presents an answer to the clinical question related to the difference among antibiotics in the treatment of patients with community acquired pneumonia. Oral beta-lactam antibiotics amoxicillin, amoxicillin/clavulanate, or a cephalosporin are as effective in the treatment of...

  • CASE DISCUSSION.  // Infectious Diseases in Children;Jan2013, Vol. 26 Issue 1, p16 

    The article discusses a case of a 15 year-old-girl who developed a painful rash behind her ears and neck after being treated for urinary tract infection.

  • Linezolid.  // Reactions Weekly;11/3/2012, Issue 1426, p30 

    The article describes the case of an 83-year-old man who developed toxic hepatitis while receiving linezolid for urinary tract infections.

  • Levofloxacin.  // Reactions Weekly;10/19/2013, Issue 1474, p28 

    The article presents a case study of a 50-year-old woman with rhabdomyolysis while receiving levofloxacine to treat pulmonary infection.

  • Antibacterials.  // Reactions Weekly;Apr2014, Vol. 1497 Issue 1, p6 

    The article presents a case study of a 59-year-old male patient with drug-induced exanthema which developed while receiving antibacterials sore throat, fever, and mild dysuria.

  • Ritonavir/triamcinolone interaction.  // Reactions Weekly;8/1/2013, Issue 1463, p32 

    The article presents case studies of two HIV-positive persons with secondary adrenal suppression, which developed after being treated with triamcinolone and ritonavir.

  • Starting/Stopping HIV Therapy Maybe Most Effective Treatment. Scott, Bryant L. // Access;Jan2001, Vol. 15 Issue 1, p40 

    Introduces the Structured Therapeutic Interruption (STI) approach of highly active antiretroviral therapy (HAART) for HIV treatment. Side effects of HAART; Effectiveness of STI during early periods of infection; Isolation of cell-mediated cytotoxic T-lymphocyte.

  • Raltegravir.  // Reactions Weekly;3/6/2010, Issue 1291, p39 

    The article describes the case of a 49-year-old man who developed peritonitis while under raltegravir treatment for human immunodeficiency virus (HIV) infection.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics